| Model Number |
100042-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Breast Discomfort/Pain (4504); Skin Inflammation/ Irritation (4545)
| Date of Event |
10/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications including pain and inflammation.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Pain is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.This mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.
Event or Problem Description
Per clinical trial (b)(6): on (b)(6) 2017, patient underwent bilateral augmentation mastopexy using a vertical incision.2 pieces of galashape (galaflex 3d) were used.No concomitant procedures were done.On (b)(6) 2017, left breast pain was reported.The ae began with a spitting suture of left inframammary suture line and inflammation of the left inferior incision.Patient treated with medications (singulair, keflex, advil).Resolved with sequelae on unknown date.Review by medical affairs identifies the reported ae as likely related to the device and serious.